MAUDE Adverse Event Report: PERFUSION SYSTEMS OXY/CVR COMBO BB841 FUSION W/BALANCE 26L; OXYGENATOR, CARDIOPULMONARY BYPASS

PERFUSION SYSTEMS OXY/CVR COMBO BB841 FUSION W/BALANCE 26L; OXYGENATOR, CARDIOPULMONARY BYPASS
Model Number BB841
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/19/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information that prior to use of a fusion oxygenator and cardiotomy venous reservoir (cvr), it was reported that the parts were falling off the device.The device was replaced.There was no patient involvement, so no adverse effect occurred.

Brand Name
OXY/CVR COMBO BB841 FUSION W/BALANCE 26L
Common Device Name
OXYGENATOR, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
PERFUSION SYSTEMS
7611 northland dr
brooklyn park MN 55428
Manufacturer (Section G)
PERFUSION SYSTEMS
7611 northland dr
brooklyn park MN 55428
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key20853064
Report Number2184009-2024-00777
Device Sequence Number12787296
Product Code DTZ
UDI-Device Identifier00643169354869
UDI-Public00643169354869
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K230640
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date12/05/2025
Device Model NumberBB841
Device Catalogue NumberBB841
Device Lot Number227871755
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/21/2024
Initial Report FDA Received Date12/05/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/05/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown